Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Can having 4 emergency pills in 5 months cause cancer?

can having 4 emergency pills in 5 months cause cancer ?
19 and had the ecp 4 times in 5 months.... what will be the effects on health?
Asked On : Thu, 23 Dec 2010
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
HI well come to HCM.
its hormone preperation and carries all side effect that hormons carry. It can
make the menstrual cycle irregular, can damage ovary, gastric upset all this on
repeated use. Thanks
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor